# SDR WWMA9700163

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND LANDING GEAR UP, 3 GREEN LIGHTS EXTINGUISHED, BUT YELLOW TRANSITION LIGHT REMAINED ON.  IT APPEARED TO THE CREW THE WHEELS WERE UP.  MAINTENANCE ADJUSTED THE NOSE GEAR UPLOCK SWITCH AND PERFORMED LANDING GEAR  SWINGS.
